# SDR CALA2014092601282

- Difficulty date: September 26, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 76,215 hours, 16,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 146N365064PAN
- Condition: Corroded
- Location: Lav Pan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY PAN DOUBLER HAS CORROSION.  R & R AFT LAVATORY PAN DOUBLER IAW SRM 51-40-05.
